MathSciNet Relay Station
MathSciNet bibliographic data
MR2438096 54H25 (47H10 47S40 54A40)
Qiu, Dong; Shu, Lan Supremum metric on the space of fuzzy sets and common fixed point theorems for fuzzy mappings. Inform. Sci. 178 (2008), no. 18, 3595–3604.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement